# SDR CALA0500103

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 30,444 hours, 16,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1520377
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN RIGHT PANEL HAS CORROSION AT STA 727-847.  INSTALLED PANEL PER SRM 51-40-01.
